# SDR YN8R201606220001

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: General aviation
- Aircraft: N441EC
- Make and model: Cessna 441
- Aircraft serial: 44100179
- Aircraft time: 6,405 hours, 5,246 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK4512
- Part serial: 20566
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED DURING ANNUAL TEST.  BATTERY WAS WITHIN LIFE LIMITS.  REPLACED WITH ELT 1000.
